Pacific Journal of Mathematics

Rational approximation on certain plane sets.

T. A. McCullough

Article information

Source
Pacific J. Math., Volume 29, Number 3 (1969), 631-640.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982801

Mathematical Reviews number (MathSciNet)
MR0247105

Zentralblatt MATH identifier
0196.14903

Subjects
Primary: 30.70

Citation

McCullough, T. A. Rational approximation on certain plane sets. Pacific J. Math. 29 (1969), no. 3, 631--640. https://projecteuclid.org/euclid.pjm/1102982801


Export citation

References

  • [1] P. R. Ahern and D. Sarason, The H? spaces of a class of functionalgebras, Acta Math. 117 (1967), 123-163.
  • [2] R. Arens, The maximal ideals of certain function algebras, Pacific J. Math. 8 (1958), 641-648.
  • [3] L. Carleson, Mergelyan'stheorem on uniformpolynomialapproximation,Math. Scand. 15 (1964), 167-175.
  • [4] P. C. Curtis, Jr., Peak points for algebras of analytic functions(to appear)
  • [5] J. Garnett and I. Glicksberg, Algebras with the same multiplicativemeasures (to appear)
  • [6] I. Gliksberg, Dominant representing measures andrational approximation (to appear)
  • [7] I. Glicksberg andJ. Wermer, Measures orthogonal to Dirichlet algebras, Duke Math. J. 30 (1963), 661-666.
  • [8] F. Hausdorff, Set Theory, Chelsea Pub.Co.,New York, 1962.
  • [9] S. N. Mergelyan, Uniform approximation tofunctions of a complex variable, Amer. Math. Soc. Transl., No. 101.
  • [10] M. Tsuji, Potential theory in modern functiontheory, Maruzen Co.,Ltd.,Tokyo, 1959.
  • [11] A. G. Vituskin, Necessary and sufficient conditions on a set in order that any continuous function analytic at the interior points of the set may admit of uniform approximation by rational functions, Soviet Math. Pokl. 7 (1966), 1622-1625.
  • [12] J. J. Walsh, Uberdie Entricklung einer harmonischen Function nach haromischen, Polynomen, J. Reine Adgew. Math. 159 (1928), 197-209.
  • [13] D. Wilken, Lesbesgue measure for parts of R(X), Proc. Amer. Math. Soc. 18 (1967), 508-512.
  • [14] L. Zalcman, Analytic capacity and rational approximation, Multilithed notes. (To be published in Springer Math Notes.)